MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006098
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ring around the fiber port was missing, and the fibers are not connecting.The procedure was not completed due to another reason.There was no patient complication.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, a field service engineer (fse), conducted an onsite visual inspection of the fiber port.The visual inspection confirmed that the ring around the fiber port was missing, and fibers were not connecting thus confirming the reported event.Based on the fse evaluation, after performing adjustment to the fiber port component, the console was able to be fixed.Adjustments are part of the activities performed by the fse during preventive maintenance; therefore, the caused of the reported event was likely due to improper routine or preventative maintenance.
 
Event or Problem Description
It was reported that the ring around the fiber port was missing, and fibers are not connecting.The procedure was not completed due to another reason and there were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidman st. 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
hakidman st. 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17643110
Report Number2124215-2023-46385
Device Sequence Number8059615
Product Code GEX
UDI-Device Identifier07290109145990
UDI-Public07290109145990
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006098
Device Catalogue NumberGA-2006098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown